# SDR AALA202409068256

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 81,002 hours, 10,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 7 THROUGH 10 R/H AISLE EMERGENCY LIGHTS INOP. MAINTENANCE FOUND CONNECTOR D9582J DISCONNECTED, REF AMM 33-51-00 AND WDM 33-51-58.
